A 37-year-old member asked:
pregnant (16wks) taking tylenol (acetaminophen) extra strength 3 to 4 days a week. 4 to 6 pills a day to help w migraine ease. will this hurt baby?
2 doctor answers • 5 doctors weighed in
Pediatrics 39 years experience
Theoretically safe: But maybe the question is why you have such bad, protracted headaches.
Have you had a complete evaluation by your ob-gyn and a neurologist?
Have you done a head ache diary to try to pinpoint triggers.
Remember pregnancy " changes" our bodies to a point and how we react to things.
Pediatric Neurology 51 years experience
Probably not problem: Probably not a problem. Speak to your doctor about natural substances such a Vitamin B2, Coenzyme Q10. They should not cause a problem with your baby
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.